Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Using Skinlite cream for fairness. How can I stop using the cream without skin turning dark again?

hai doctor, i am jithesh frm kerala, i am 23 years old, i am using skinlite cream for fairness, i am using this cream since 3 years,i have no other reactions, but i cant stop using this cream, if i not use this cream regularly my skin going to be black, Dr, pls help me to stop this cream & how can i stand up for my skin fairness???
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  1176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Jithesh,
Skinlite cream contains tretinoin and mometasone apart from having hydroquinone. It is not good to use a moderately potent steroid for such a long term.
It is good that you have not developed any problem with it like acneiform eruptions, burning sensations on sun-exposure etc.
Start applying it on alternate night and then stop it, and avoid sun exposure by using goggles, wearing broad-brim hat, wrapping cloth over your face and also apply a good sunscreen.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Wed, 14 Nov 2012
I find this answer helpful

 3 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor